Vitamin D Toxicity Masquerading as Acute Pancreatitis.
Аннотация
Patients and medical professionals are showing renewed interest in vitamin D supplementation as a result of increased knowledge of the positive health effects of vitamin D supplementation, the prevalence of vitamin D deficiency, and the easy availability of over-the-counter vitamin D pills. We present a case of acute pancreatitis following vitamin D toxicity due to the administration of doses exceeding the recommended dosage. A 61-year-old man presented to us with elevated pancreatic enzymes, increased 25-hydroxyvitamin D (25-OHD) levels, and deranged renal function tests. He was kept nil per oral and managed with intravenous fluids and denosumab injection. We advocate educating medical professionals about the frequently disregarded side effect of vitamin D supplementation. At the same time, it is critical to create awareness among the public about the harmful effects of self-medication.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.